# SDR TSAA0253203

- Difficulty date: October 1, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769
- Condition: Gouged
- Location: Fuselage
- Part time: 37,519 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DAMAGE ON FWD CARGO DOOR CUT OUT.  PERFORMED A DETAILED VISUAL AND HFEC INSPECTION OF THE CUTOUT AND ALL LAP SPLICE FASTENERS HOLES IN THE REPAIR AREA, NO DEFECTS NOTED. INSTALLED REPAIR IAW SRM. AIRCRAFT RETURNED TO SERVICE.(TSAA8003321)
